# SDR CALA2022102702955

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,439 hours, 31,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: R534207992001
- Condition: Cracked
- Location: Fr 68 Str 22 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 STR 22 LH HAS CRACK IND. IN FLANGE AT RADIUS ABOVE DOOR STOP BOLT #3 PER HAECO LCQ NON ROUTINE 9294160/44160 GENERATED BY V892444
